# SDR AWXA200700933

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 33,755 hours, 12,940 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Generator
- Part number: 520913
- Part serial: 8382
- Condition: Failed
- Location: Lt Wheel Well
- Part time: 33,755 hours, 12,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE BLUE HYDRAULIC SYSTEM FAILED DURING CLIMB-OUT OF PHX.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO PHX. THE LANDING WAS UNEVENTFUL.  MX REPLACED THE CONSTANT SPEED MOTOR/GENERATOR (8XE) IAW AMM 24-24-51-400-001. OPERATIONAL CHECK WAS GOOD. THE A/C WAS RETURNED TO SERVICE.
